Advertisement

On the absolute stability of a class of hyperbolic systems

  • Toshiki Naito
Section II
Part of the Lecture Notes in Mathematics book series (LNM, volume 243)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K.O. Friedrichs, Nonlinear hyperbolic differential equations for functions of two independent variables, Amer. J. Math., 70(1948), 555–589.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    A. Jeffrey and Y. Kato, Liapunov's direct method in stability problems for semilinear and quasilinear hyperbolic systems, J. Math. and Mech., 18(1969), 659–682.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Toshiki Naito

There are no affiliations available

Personalised recommendations